# SDR 95ZZZX1128

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1918V
- Make and model: Cessna 172M
- Aircraft serial: 17263794
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Condition: Broken
- Location: Aft Bolt Hole
- Part time: 3,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR CIRCUIT BREAKER TRIPPED.  WIRE WAS SHORTING ON BACKSIDE OF THE ALTERNATOR.  AFTER REMOVAL OF ALTERNATOR, FOUND BRACKET BOLTED TO THE BOTTOM FRONT RIGHT OF THE ENGINE WAS BROKE IN TWO AT THE REAR BOLT HOLE.  THE ALTERNATOR SEEMED SECURE BEFORE REMOVAL.  RECOMMEND TO THOROUGHLY CLEAN THE BRACKET AREA OF ALL GREASE AND DIRT AND CHECK THE THROUGH-BOLT FOR SECURITY.
